Characterization of layer-finite groups
Algebra i logika, Tome 28 (1989) no. 6, pp. 687-704
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1989_28_6_a5,
author = {V. I. Senashov},
title = {Characterization of layer-finite groups},
journal = {Algebra i logika},
pages = {687--704},
year = {1989},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1989_28_6_a5/}
}
V. I. Senashov. Characterization of layer-finite groups. Algebra i logika, Tome 28 (1989) no. 6, pp. 687-704. http://geodesic.mathdoc.fr/item/AL_1989_28_6_a5/